Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 32, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 20, 2014, 3:23 PM MDT for 8 counties in New Mexico. It took effect at May 21, 2014, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 20, 2014, 3:23 PM MDT (21:23 UTC)
- In effect from
- May 21, 2014, 12:00 PM MDT
- Expired
- May 21, 2014, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, McKinley County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 65 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4267 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
186 WWUS85 KABQ 202123 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 323 PM MDT TUE MAY 20 2014 ...RED FLAG WARNING IN EFFECT FROM NOON THROUGH 8 PM TODAY FOR ALL AREAS EXCEPT THE NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM NOON THROUGH 8 PM WEDNESDAY FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAINS AND THE MIDDLE RIO GRANDE VALLEY DUE TO STRONG WINDS AND LOW HUMIDITY... .HIGH CLOUDS SLOW THE START OF RED FLAG CONDITIONS TODAY...BUT CRITICAL CONDITIONS WILL CONTINUE THIS EVENING. INCREASING SURFACE MOISTURE WILL IMPROVE HUMIDITY RECOVERIES TONIGHT...TEMPERING CONDITIONS A BIT HEADING INTO WEDNESDAY. CRITICAL FIRE CONDITIONS WILL REDEVELOP WEDNESDAY ACROSS THE NORTHEAST HIGHLANDS...THE CENTRAL HIGHLANDS...AND THE MIDDLE RIO GRANDE VALLEY DUE TO STRONG SOUTHERLY WINDS AND A WARM AND UNSTABLE AIRMASS. FIRE WEATHER CONDITIONS WILL IMPROVE THURSDAY AS AN UPPER LEVEL STORM SYSTEM INCREASES MOISTURE AREA WIDE AND WEAKENS WINDS ALOFT. NMZ103-210200- /O.UPG.KABQ.FW.A.0038.140521T1900Z-140522T0200Z/ /O.NEW.KABQ.FW.W.0032.140521T1800Z-140522T0200Z/ /O.CON.KABQ.FW.W.0031.000000T0000Z-140521T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 323 PM MDT TUE MAY 20 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY. A RED FLAG WARNING IS ALSO IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AREA AND TIMING...CRITICAL CONDITIONS TO PERSIST THIS EVENING ACROSS THE NORTHEAST HIGHLANDS. ANOTHER ROUND OF CRITICAL CONDITIONS WILL DEVELOP WEDNESDAY AFTERNOON AND EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH TODAY. SOUTH WINDS 20 TO 25 MPH WITH GUSTS UP TO 35 MPH ON WEDNESDAY. * RELATIVE HUMIDITY...3 TO 7 PERCENT TODAY. 10 TO 15 PERCENT ON WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ107-210200- /O.NEW.KABQ.FW.W.0032.140521T1800Z-140522T0200Z/ /O.CON.KABQ.FW.W.0031.000000T0000Z-140521T0200Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 323 PM MDT TUE MAY 20 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AREA AND TIMING...CRITICAL FIRE WEATHER WILL PERSIST ACROSS THE CENTRAL HIGHLANDS THIS EVENING. CRITICAL CONDITIONS WILL REDEVELOP BY NOON WEDNESDAY. * 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH THIS EVENING. SOUTH WINDS 20 TO 25 MPH WITH GUSTS UP TO 35 MPH WEDNESDAY. * RELATIVE HUMIDITY...3 TO 8 PERCENT THIS EVENING. 6 TO 12 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-210200- /O.NEW.KABQ.FW.W.0032.140521T1800Z-140522T0200Z/ /O.CON.KABQ.FW.W.0031.000000T0000Z-140521T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 323 PM MDT TUE MAY 20 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AREA AND TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST ACROSS THE MIDDLE RIO GRANDE VALLEY THIS EVENING. CRITICAL CONDITIONS WILL REDEVELOP BY NOON WEDNESDAY. * 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH THIS EVENING. SOUTH WINDS 20 TO 25 MPH WITH GUSTS UP TO 35 MPH WEDNESDAY. * RELATIVE HUMIDITY...3 TO 8 PERCENT THIS EVENING. NUMEROUS HOURS OF SINGLE DIGIT HUMIDITIES BETWEEN 5 TO 9 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ104-105-108-109-210200- /O.CON.KABQ.FW.W.0031.000000T0000Z-140521T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 323 PM MDT TUE MAY 20 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AREA AND TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST THIS EVENING OVER THE WESTERN HIGHER TERRAIN AND THE NORTHEAST AND EAST CENTRAL PLAINS. * 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH TODAY. * RELATIVE HUMIDITY...3 TO 8 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
3 follow-up statements
976 WWUS85 KABQ 210205 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 805 PM MDT TUE MAY 20 2014 ...RED FLAG WARNING IN EFFECT FROM NOON THROUGH 8 PM WEDNESDAY FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAINS AND THE MIDDLE RIO GRANDE VALLEY DUE TO STRONG WINDS AND LOW HUMIDITY... .CRITICAL FIRE CONDITIONS WILL REDEVELOP WEDNESDAY ACROSS THE NORTHEAST HIGHLANDS...THE CENTRAL HIGHLANDS...AND THE MIDDLE RIO GRANDE VALLEY DUE TO STRONG SOUTHERLY WINDS AND A WARM AND UNSTABLE AIRMASS. FIRE WEATHER CONDITIONS WILL IMPROVE THURSDAY AS AN UPPER LEVEL STORM SYSTEM INCREASES MOISTURE AREA WIDE AND WEAKENS WINDS ALOFT. NMZ103-107-211400- /O.EXP.KABQ.FW.W.0031.000000T0000Z-140521T0200Z/ /O.CON.KABQ.FW.W.0032.140521T1800Z-140522T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 805 PM MDT TUE MAY 20 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY... ...RED FLAG WARNING EXPIRED AT 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY. * AREA AND TIMING...ANOTHER ROUND OF CRITICAL CONDITIONS WILL DEVELOP WEDNESDAY AFTERNOON AND EVENING ACROSS NORTHEAST HIGHLANDS AND THE SANDIA...MANZANO AND GALLINAS MOUNTAINS. * 20 FOOT WINDS...SOUTH WINDS 20 TO 25 MPH WITH GUSTS UP TO 35 MPH ON WEDNESDAY. * RELATIVE HUMIDITY...10 TO 15 PERCENT MINIMUM ON WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-211400- /O.EXP.KABQ.FW.W.0031.000000T0000Z-140521T0200Z/ /O.CON.KABQ.FW.W.0032.140521T1800Z-140522T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 805 PM MDT TUE MAY 20 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY... ...RED FLAG WARNING EXPIRED AT 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY. * AREA AND TIMING...CRITICAL CONDITIONS WILL REDEVELOP BY OR NOT LONG AFTER NOON WEDNESDAY ACROSS THE MIDDLE RIO GRANDE VALLEY. * 20 FOOT WINDS...MAINLY SOUTH WINDS 20 TO 25 MPH WITH GUSTS UP TO 35 MPH WEDNESDAY. * RELATIVE HUMIDITY...SEVERAL HOURS OF SINGLE DIGIT HUMIDITIES BETWEEN 5 TO 9 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ104-105-108-109-210315- /O.EXP.KABQ.FW.W.0031.000000T0000Z-140521T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 805 PM MDT TUE MAY 20 2014 ...RED FLAG WARNING EXPIRED AT 8 PM MDT THIS EVENING... WINDS HAVE DIMINISHED BELOW CRITICAL VALUES ACROSS ALMOST ALL OF THE WARNED AREAS AND SHOULD CONTINUE TO DIMINISH THROUGH THE EVENING. HUMIDITIES WILL MORE SLOWLY TREND BACK ABOVE CRITICAL VALUES BY LATE EVENING OR BY AN HOUR OR TWO AFTER MIDNIGHT. $$ 43
110 WWUS85 KABQ 211019 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 419 AM MDT WED MAY 21 2014 ...RED FLAG WARNING IN EFFECT FROM NOON THROUGH 8 PM TODAY FOR THE NORTHWEST AND WEST CENTRAL HIGHLANDS AS WELL AS AREAS ALONG AND IMMEDIATELY EAST OF THE CENTRAL MOUNTAINS AND THE MIDDLE RIO GRANDE VALLEY DUE TO STRONG WINDS AND LOW HUMIDITY... .CRITICAL FIRE CONDITIONS WILL REDEVELOP THIS AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF WESTERN NEW MEXICO AS WELL AS THE NORTHEAST HIGHLANDS...CENTRAL HIGH PLAINS...AND THE MIDDLE AND LOWER RIO GRANDE VALLEY DUE TO STRONG SOUTHERLY WINDS AND A WARM AND UNSTABLE AIRMASS. FIRE WEATHER CONDITIONS WILL IMPROVE THURSDAY AS AN UPPER LEVEL STORM SYSTEM INCREASES MOISTURE AREA WIDE AND WINDS ALOFT WEAKEN. NMZ105-109-212130- /O.EXA.KABQ.FW.W.0032.140521T1800Z-140522T0200Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 419 AM MDT WED MAY 21 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * AREA AND TIMING...ANOTHER ROUND OF CRITICAL CONDITIONS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS THE NORTHWEST AND WEST CENTRAL HIGHLANDS. * 20 FOOT WINDS...SOUTH AND SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES OF 8 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-107-212130- /O.CON.KABQ.FW.W.0032.140521T1800Z-140522T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 419 AM MDT WED MAY 21 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * AREA AND TIMING...ANOTHER ROUND OF CRITICAL CONDITIONS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS THE NORTHEAST HIGHLANDS...SANDIA...MANZANO AND GALLINAS MOUNTAINS AS WELL AS THE ADJACENT SOUTH CENTRAL HIGHLANDS. * 20 FOOT WINDS...SOUTH AND SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES OF 8 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-212130- /O.CON.KABQ.FW.W.0032.140521T1800Z-140522T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 419 AM MDT WED MAY 21 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * AREA AND TIMING...CRITICAL CONDITIONS WILL REDEVELOP THIS AFTERNOON AND INTO THE EARLY EVENING FOR THE MIDDLE AND LOWER RIO GRANDE VALLEY. * 20 FOOT WINDS...MAINLY SOUTH WINDS 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...SEVERAL HOURS OF SINGLE DIGIT HUMIDITIES BETWEEN 5 TO 9 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
597 WWUS85 KABQ 212123 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 323 PM MDT WED MAY 21 2014 ...RED FLAG WARNING IN EFFECT THROUGH 8 PM TODAY FOR THE NORTHWEST AND WEST CENTRAL HIGHLANDS AND AREAS ALONG AND IMMEDIATELY EAST OF THE CENTRAL MOUNTAINS AND THE MIDDLE RIO GRANDE VALLEY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... .CRITICAL FIRE CONDITIONS WILL CONTINUE LATE THIS AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF WESTERN NEW MEXICO...THE NORTHEAST HIGHLANDS...CENTRAL HIGH PLAINS...AND THE MIDDLE AND LOWER RIO GRANDE VALLEY DUE TO STRONG SOUTHERLY WINDS AND A WARM AND UNSTABLE AIRMASS. FIRE WEATHER CONDITIONS WILL IMPROVE THURSDAY AS AN UPPER LEVEL STORM SYSTEM INCREASES MOISTURE AREA WIDE AND WINDS ALOFT WEAKEN. NMZ103-107-220200- /O.CON.KABQ.FW.W.0032.000000T0000Z-140522T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 323 PM MDT WED MAY 21 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AREA AND TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE LATE THIS AFTERNOON AND EARLY EVENING ACROSS THE NORTHEAST HIGHLANDS...SANDIA...MANZANO AND GALLINAS MOUNTAINS AND THE ADJACENT SOUTH CENTRAL HIGHLANDS. * 20 FOOT WINDS...SOUTH AND SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES OF 8 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ105-106-109-220200- /O.CON.KABQ.FW.W.0032.000000T0000Z-140522T0200Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 323 PM MDT WED MAY 21 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AREA AND TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE LATE THIS AFTERNOON AND EARLY EVENING ACROSS THE NORTHWEST AND WEST CENTRAL HIGHLANDS. * 20 FOOT WINDS...SOUTH AND SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES OF 8 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 20, 3:08 PM MDT, 15 minutes earlier.
Area forecast discussion, May 20, 3:08 PM MDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 308 PM MDT TUE MAY 20 2014 .SYNOPSIS... AS AN UPPER LEVEL STORM SYSTEM APPROACHES THE REGION FROM THE WEST TONIGHT AND WEDNESDAY...GULF OF MEXICO MOISTURE WILL SURGE BACK NORTHWESTWARD THROUGH WEST TEXAS AND INTO SOUTHEAST AND EAST- CENTRAL NEW MEXICO OVERNIGHT. THIS MOISTURE WILL MOVE FARTHER NORTH AND WEST THAN PREVIOUS NIGHTS AND BEGIN TO INTERACT WITH DRIER AIR TO THE WEST AND RESULT IN ISOLATED THUNDERSTORMS OVER THE FAR EASTERN PLAINS NEAR THE TEXAS BORDER WEDNESDAY AFTERNOON. THE GULF MOISTURE WILL SURGE EVEN FARTHER NORTH AND WEST WEDNESDAY NIGHT...BRINGING GOOD CHANCES FOR WET SHOWERS AND THUNDERSTORMS TO MUCH OF THE AREA EAST OF THE CENTRAL MOUNTAIN CHAIN. ELSEWHERE...MID LEVEL PACIFIC MOISTURE WILL SLOWLY INCREASE LATE TONIGHT INTO WEDNESDAY...RESULTING IN SCATTERED CUMULUS CLOUDS AND A FEW VIRGA SHAFTS WEDNESDAY AFTERNOON. A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS IS EXPECTED IN CENTRAL AND WESTERN AREAS THURSDAY AFTERNOON...ALTHOUGH THE MAIN IMPACT FROM THE SHOWERS AND STORMS WILL LIKELY BE STRONG AND GUSTY WINDS...SPRINKLES AND LITTLE IN THE WAY OF MEASURABLE RAINFALL. CENTRAL AND WESTERN AREAS FINALLY MOISTEN UP ENOUGH FOR MAINLY WET SHOWERS AND STORMS FRIDAY AFTERNOON AND EVENING...ALBEIT EXCEPT FOR THE SOUTHWEST MOUNTAINS WHERE 20S DEWPOINTS HANG ON THERE. DRIER AIR WORKS NORTHWARD INTO THE RG VALLEY AND WEST-CENTRAL AREAS SATURDAY...LIMITING SHOWER AND THUNDERSTORM CHANCES THERE. THE UPPER LOW IS FORECAST TO TRACK ACROSS NORTHERN NEW MEXICO SUNDAY AFTERNOON WITH THE BEST SHOT AT SHOWERS AND STORMS OVER THE NORTHERN AND WEST-CENTRAL MOUNTAINS. WEATHER PREDICTION MODELS ARE TRENDING SLIGHTLY FASTER WITH THE UPPER LOW FOR MONDAY...LIMITING SHOWER AND THUNDERSTORMS CHANCES TO THE NORTHERN MOUNTAINS AND NORTHEAST QUARTER OF THE STATE FOR THE MEMORIAL DAY HOLIDAY. && .DISCUSSION... SURFACE PRESSURES FALLING NICELY THIS AFTERNOON OVER SERN NM...HELPING TO DRAW UP UPPER 50S AND 60S DEWPOINTS NORTH AND NORTHWESTWARD INTO CENTRAL TX. CLOSED UPPER LOW CENTER JUST NORTH OF FRESNO CA DROPPING SLOWLY SOUTH AND SOUTHEASTWARD THIS AFTERNOON. MODELS REMAIN IN GOOD AGREEMENT...TAKING THE UPPER LOW SLOWLY SWD INTO SRN CA BY WED NIGHT. NAM AND GFS BACKED OFF ON THE AMOUNT OF MID LEVEL PACIFIC MOISTURE MOVING UP FROM THE SW AHEAD OF THE LOW FOR WEDNESDAY AFTERNOON. LIKELY TO SEE MAINLY SCATTERED HIGH BASED CUMULUS CLOUDS AND LITTLE IN THE WAY OF VIRGA SHAFTS. SFC PRESSURES START FALLING OVER AZ WED NIGHT...PULLING THE GULF MOISTURE FARTHER NORTH AND WEST. GOOD CHANCES FOR WET SHOWERS AND THUNDERSTORMS FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND SOUTH CENTRAL MOUNTAINS EASTWARD THURSDAY AFTERNOON AND EVENING. ISOLATED HIGH BASED STORMS OVER CENTRAL AND WESTERN AREAS THURSDAY AFTERNOON WILL LIKELY RESULT IN MAINLY DRY STORMS AS SFC DEWPOINTS REMAIN IN THE 20S. A FEW STRONG STORMS LIKELY TO DEVELOP OVER THE EAST THURSDAY AFTERNOON AND EARLY EVENING WITH THE BEST CHANCES FOR A SEVERE STORM OR TWO IN CURRY AND ROOSEVELT COUNTIES. MODELS AT ODDS SOMEWHAT FOR FRIDAY. GFS CONTINUES IDEA OF BRINGING IN DRY LOW LEVEL AIR FROM THE SOUTH INTO WESTERN AND CENTRAL NM. ECMWF AND NAM HOLD OFF THE DRY AIR INTRUSION UNTIL THE EVENING HOURS. SUSPECT THAT MUCH OF THE SHOWER AND THUNDERSTORM ACTIVITY FRIDAY AFTERNOON/EVENING OVER THE RG VALLEY AND WEST-CENTRAL AREAS WILL DEPEND ON CONVECTION THAT WILL HAVE FIRED EAST OF THE CENTRAL MOUNTAIN CHAIN EARLIER IN THE AFTERNOON...POSSIBLY SENDING RAIN COOLED AIR AND HIGHER DEWPOINTS WWD. MAIN FOCUS FOR SHOWERS AND THUNDERSTORMS SATURDAY DEVELOP IN AN ARC FROM THE SE PLAINS NORTHWEST TO THE NE PLAINS AND HIGHLANDS WEST THROUGH THE NORTHERN MOUNTAINS AND THEN BACK SWWD AS THE DRY AIR INTRUSION FROM THE SOUTH BEGINS TO WIN OUT. BY SUNDAY...THE UPPER LOW CONTINUES TO SLOWLY FILL AND IS CENTERED ALONG THE NM/CO LINE. BEST CHANCES FOR SHOWERS AND STORMS ARE ANTICIPATED ON THE BACK SIDE OF THE UPPER LOW FROM THE SOUTHWEST MOUNTAINS NORTH TO THE NW PLATEAU AND THEN EASTWARD TO THE NORTHERN MOUNTAINS. GFS AND ECMWF IN GOOD AGREEMENT THAT THE LOW WILL CONTINUE TO FILL/WEAKEN SUNDAY NIGHT INTO MEMORIAL DAY WITH LITTLE IN THE WAY OF CONVECTION MEMORIAL DAY AFTERNOON AND EVENING...WITH SLIGHT CHANCES FOR SPOT SHOWERS AND STORMS FROM THE NORTHERN MOUNTAINS EASTWARD OUT ONTO THE NE PLAINS. 33 && .FIRE WEATHER... ...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS TODAY AND AREAS OF CRITICAL FIRE WEATHER CONDITIONS ON WEDNESDAY... .FIRE WEATHER... HIGH CLOUDS OVER PORTIONS OF CENTRAL AND EASTERN NM DELAYED THE MIXING OF STRONGER WINDS TO THE SURFACE TODAY. DESPITE THIS...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THIS EVENING BEFORE WINDS FALL BELOW THRESHOLDS AFTER SUNSET. MOIST SOUTHEASTERLY FLOW AT THE SURFACE WILL RETURN TONIGHT...RESULTING IN FAIR TO GOOD RH RECOVERIES ACROSS THE SE PLAINS AND THE FAR NE. POOR RH RECOVERIES EXPECTED ELSEWHERE. AN UPPER LEVEL STORM SYSTEM WILL MEANDER EAST INTO WESTERN AZ WEDNESDAY...AND BEGIN PUSHING THE VERY DRY AIR MASS EAST OF THE STATE. LATEST GUIDANCE HAS ENOUGH STRONG WINDS TO COMBINE WITH ABOVE NORMAL TEMPS...HAINES OF 5 TO 6...AND GUSTY WINDS TO CREATE CRITICAL FIRE CONDITIONS. THUS...UPGRADED FIRE WX WATCH TO RED FLAG WARNING FOR WEDNESDAY AND EXPANDED AREAL COVERAGE TO INCLUDE THE MIDDLE RIO GRANDE VALLEY AND THE CENTRAL HIGHLANDS. A DRYLINE WILL DEVELOP WEDNESDAY AFTERNOON AS SOUTHERLY TO SOUTHEASTERLY SURFACE FLOW ACROSS THE EASTERN PLAINS CLASHES WITH THE DRIER SOUTHWEST FLOW TO THE WEST. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND EAST OF THE DRYLINE...THOUGH REMAIN FAIRLY ISOLATED AND FARTHER EAST INTO TX. MOIST SOUTHERLY TO SOUTHEASTERLY FLOW WILL RETURN WEDNESDAY NIGHT INTO THURSDAY AND PUSH FARTHER WEST. THIS SHOULD RESULT IN IMPROVED RH RECOVERIES AREAWIDE...THOUGH MOST AREAS WILL STILL SEE FAIR TO POOR VALUES. EAST WINDS MAY DEVELOP THROUGH THE GAPS OF THE SANDIA MOUNTAINS THURSDAY MORNING...THOUGH ITS STRENGTH WILL BE DEPENDENT ON CONVECTION THE PREVIOUS NIGHT. TEMPERATURES WILL CONTINUE COOLING THURSDAY AS SHOWERS AND THUNDERSTORMS DEVELOP OVER MUCH OF NORTHERN AND EASTERN NM. DRY THUNDERSTORMS WILL BE POSSIBLE WEST OF THE CENTRAL MOUNTAINS THURSDAY AFTERNOON AS MOISTENING OF THE LOWER LEVELS WILL TAKE LONGER TO OCCUR. NOT EXPECTING WIDESPREAD DRY TSTM EVENT...SO NOT PUTTING 6 IN LAL. SIGNIFICANT LOWER AND MID LEVEL MOISTURE ADVECTION THROUGHOUT THE DAY SHOULD YIELD FAIR TO GOOD RH RECOVERIES FOR MUCH OF THE AREA THURSDAY NIGHT...WITH EXCELLENT RECOVERIES POSSIBLE FOR THE SOUTHEASTERN PLAINS. AS THE STORM SYSTEM SLOWLY MOVES OVER THE STATE THROUGH THE WEEKEND...WIDESPREAD SHOWER ACTIVITY AND BELOW NORMAL TEMPERATURES WILL BE THE THEME. LOOK FOR WINDS AND MIXING HEIGHTS TO TREND DOWN EACH DAY...WITH IMPROVING RECOVERIES. TEMPERATURES WILL LEVEL OFF BY SUNDAY...WHERE HIGHS WILL BE 5 TO 15 DEGREES BELOW NORMAL. SHOWER ACTIVITY FRIDAY WILL FAVOR ALL BUT THE RIO GRANDE VALLEY BEFORE SHIFTING FARTHER NORTH AND EAST SATURDAY AND SUNDAY. CURRENTLY...THE GFS MODEL DEPICTS A DRY AIR INTRUSION LIMITING SHOWER ACTIVITY ACROSS SW NM SATURDAY...BUT OTHER MODELS DONT. HEDGING AWAY FROM GFS SOLUTION...BUT IT WILL BE SOMETHING TO MONITOR. THE STORM SYSTEM WILL BEGIN LIFTING OUT OF THE STATE SUNDAY...WITH SHOWER ACTIVITY FOCUSED AND LIMITED TO THE NORTHWEST HIGHLANDS AND NORTHERN MOUNTAINS. AS THE STORM SYSTEM EXITS EARLY NEXT WEEK...SHOWER ACTIVITY WILL DIMINISH OVER THE NORTHERN MOUNTAINS AND TEMPERATURES WILL SLOWLY REBOUND AREA WIDE. CRITICAL FIRE WX CONDITIONS ARE NOT EXPECTED FOR DURING THIS TIME FRAME. && .AVIATION... 18Z TAF CYCLE VFR CONDITIONS WILL PERSIST AREA WIDE THROUGH TAF PERIOD. HIGH CLOUDS WILL CONTINUE MOVING TO THE NE...THINNING OUT THROUGH THE DAY. SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON AND DIMINISH AFTER SUNSET...WITH THE STRONGEST WINDS ALONG THE NM/AZ BORDER AND AREAS JUST EAST OF SANGRE DE CRISTO MOUNTAINS. GUSTS UP TO 35 KTS TO 40KTS POSSIBLE AT KLVS AND KTCC...BUT THINKING HIGH CLOUDS WILL PREVENT MIXING OF STRONGEST WINDS TO SURFACE. THE OTHER TERMINAL SITES WILL SEE GUSTS UP TO 30 KTS. AREAS OF BROKEN AND LOWERING CLOUD DECKS WILL DEVELOP ACROSS THE EASTERN PLAINS DURING THE LATE MORNING HOURS TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 45 81 44 79 / 0 5 0 10 DULCE........................... 35 79 36 76 / 0 5 0 20 CUBA............................ 41 79 41 77 / 0 5 0 10 GALLUP.......................... 40 78 38 76 / 0 5 0 20 EL MORRO........................ 32 73 31 70 / 0 5 0 30 GRANTS.......................... 35 78 34 75 / 0 5 0 10 QUEMADO......................... 42 74 42 72 / 0 5 0 20 GLENWOOD........................ 38 80 38 78 / 0 5 0 10 CHAMA........................... 35 71 36 69 / 0 5 5 20 LOS ALAMOS...................... 53 77 52 74 / 0 5 0 20 PECOS........................... 49 74 47 71 / 0 5 5 30 CERRO/QUESTA.................... 36 75 37 73 / 0 5 5 20 RED RIVER....................... 41 65 40 62 / 0 10 5 50 ANGEL FIRE...................... 30 69 32 66 / 0 10 5 30 TAOS............................ 38 76 40 74 / 0 5 5 20 MORA............................ 46 75 46 72 / 0 10 5 50 ESPANOLA........................ 45 83 45 80 / 0 5 5 10 SANTA FE........................ 49 77 48 74 / 0 5 5 20 SANTA FE AIRPORT................ 43 81 44 78 / 0 5 5 20 ALBUQUERQUE FOOTHILLS........... 53 82 53 79 / 0 5 0 5 ALBUQUERQUE HEIGHTS............. 55 84 55 81 / 0 5 0 5 ALBUQUERQUE VALLEY.............. 50 86 50 83 / 0 5 0 5 ALBUQUERQUE WEST MESA........... 52 85 52 82 / 0 5 0 5 LOS LUNAS....................... 47 85 47 82 / 0 5 0 5 RIO RANCHO...................... 53 85 52 82 / 0 5 0 5 SOCORRO......................... 54 87 53 83 / 0 0 0 5 SANDIA PARK/CEDAR CREST......... 49 80 47 75 / 0 5 0 20 TIJERAS......................... 50 81 49 76 / 0 5 0 10 MORIARTY/ESTANCIA............... 37 82 39 77 / 0 5 5 20 CLINES CORNERS.................. 48 77 46 74 / 0 5 5 40 GRAN QUIVIRA.................... 51 80 51 77 / 0 5 5 20 CARRIZOZO....................... 53 83 52 80 / 0 5 5 10 RUIDOSO......................... 50 77 46 73 / 5 5 5 30 CAPULIN......................... 49 75 48 73 / 0 20 10 40 RATON........................... 45 82 45 80 / 0 20 10 40 SPRINGER........................ 47 81 47 79 / 0 10 10 50 LAS VEGAS....................... 47 77 45 74 / 0 10 5 40 CLAYTON......................... 55 83 55 83 / 0 10 20 30 ROY............................. 53 80 51 77 / 0 20 10 30 CONCHAS......................... 55 85 55 81 / 0 10 10 30 SANTA ROSA...................... 58 84 55 80 / 5 10 10 30 TUCUMCARI....................... 60 89 59 85 / 0 20 20 40 CLOVIS.......................... 57 86 56 80 / 0 20 30 40 PORTALES........................ 58 88 59 82 / 0 20 30 50 FORT SUMNER..................... 60 86 59 81 / 5 20 20 40 ROSWELL......................... 56 93 59 86 / 5 10 10 30 PICACHO......................... 58 86 54 80 / 5 5 10 30 ELK............................. 55 81 50 75 / 5 5 10 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103>109. FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ103. && 33
Hazardous weather outlook, May 20, 5:42 AM MDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 542 AM MDT TUE MAY 20 2014 NMZ501>540-211200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 542 AM MDT TUE MAY 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT BETWEEN NOON AND 8 PM TODAY FOR ALL AREAS EXCEPT THE NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS. LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CRITICAL FIRE WEATHER CONDITIONS MAY RETURN ON WEDNESDAY FOR THE NORTHEAST HIGHLANDS. SPOTTY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ELSEWHERE ACROSS WESTERN AND CENTRAL NEW MEXICO. A SLOW MOVING STORM SYSTEM TO THE WEST OF NEW MEXICO WILL DRAW MOISTURE INTO THE LAND OF ENCHANTMENT...FIRST OVER THE EASTERN PLAINS LATE WEDNESDAY AND THURSDAY...BEFORE SPREADING WESTWARD FRIDAY THROUGH THE WEEKEND. THIS WILL LEAD TO INCREASED CHANCES OF SHOWERS AND THUNDERSTORMS...ESPECIALLY ACROSS NORTHERN AND EASTERN NEW MEXICO. ADDITIONALLY...A FEW STRONG OR SEVERE STORMS WITH HAIL AND GUSTY WINDS WILL BE POSSIBLE THURSDAY AFTERNOON AND EVENING ACROSS THE EASTERN PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. 34
Nearby
Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.